# SDR GUUA95727031510A

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 26,709 hours, 31,563 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT ELEVATOR TORQUE TUBE, SHOWS SIGNS OF EXFOLIATION. REPLACED LT ELEVATOR TORQUE TUBE ASSY.
